Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Got kidney transplantation. Why bleeding? Can I get pregnant?

hello 23 yrs old..i was a ckd patient and i got kidney transplantation on jan 2012...after that i was not having menstural cycle..on this may 15 it started bleeding for 1 month after that it get stopped for 5 or 6 days...during those 5 or 6 i will have discharges in red colour...and this is continously happening till the scanning report it is noted that internal OS is dilated which measures 8.5mm..what does it mean sir?Is it possible for me to become pregnenet?I take following medicines...Myfortic 360mg,wysolone 10,carloc 10,prazopress XL 5mg,Tacrolimus capsules of .25 mg at night and .5 in the morning, bactrim DS..
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..fasmin.. the os dilated means , there is dilation of cervical canal,
this is associated with are treatment with drugs, which is teratogenic to fetus..
hence if you plan for pregnancy, you need to be changed for the treatment of CKD..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor